Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ALGEBRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 25332

  • Page / 1014

Export

Selection :

  • and

THE TRACE FORMULA FOR REALIZATIONS OF LIE ALGEBRASDOEBNER HD; PALEV TD.1973; C.R. ACAD. BULG. SCI.; BULG.; DA. 1973; VOL. 26; NO 2; PP. 151-153; BIBL. 4 REF.Serial Issue

A TRANSITIVE BANACH*-ALGEBRA OF COMPACT OPERATORS WITH NO NONTRIVIAL PROJECTIONSGURARIE D.1983; INTEGRAL EQUATIONS AND OPERATOR THEORY; ISSN 0378-620X; CHE; DA. 1983; VOL. 6; NO 1; PP. 59-66; BIBL. 5 REF.Article

FLEXIBLE MALCEV-ADMISSIBLE ALGEBRASHYO CHUL MYUNG.1981; HADRONIC J.; ISSN 0162-5519; USA; DA. 1981; VOL. 4; NO 6; PP. 2033-2136; BIBL. 40 REF.Conference Paper

A GENERALIZATION OF THE GLEASON-KAHANE-ZELAZKO THEOREMCHANG PAO CHEN.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 107; NO 1; PP. 81-87; BIBL. 16 REF.Article

FUNDAMENTALS OF THE THEORY OF OPERATOR ALGEBRAS. I: ELEMENTARY THEORYKADISON RV; RINGROSE JR.1983; PURE AND APPLIED MATHEMATICS; ISSN 508268; USA; DA. 1983; VOL. 100; XV-398 P.; BIBL. 28 REF.Serial Issue

SUR LES ALGEBRES UNIVERSELLES = ON UNIVERSAL ALGEBRASEL AGAWANY MOHAMED.1982; ; FRA; DA. 1982; 156 P.; 30 CM; BIBL. 68 REF.; TH.: SCI./MONTPELLIER 2/1982/695Thesis

SOME CLASSES OF FLEXIBLE LIE-JORDAN-ADMISSIBLE ALGEBRASOKUBO S.1981; HADRON. J.; USA; DA. 1981; VOL. 4; NO 2; PP. 354-391; BIBL. 20 REF.Conference Paper

SUR LE THEOREME DE POINCARE-BIRKHOFF-WITTNOUAZE Y.1973; AO-CNRS-8582; FR.; DA. 1973; PP. (40 P.); BIBL. 1 P.; (THESE DOCT. SCI. MATH.; UNIV. SCI. TECH. LANGUEDOC)Thesis

ON A COMMON ABSTRACTION OF DE MORGAN ALGEBRAS AND STONE ALGEBRASBLYTH TS; VARLET JC.1983; PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS; ISSN 0308-2105; GBR; DA. 1983; VOL. 94; NO 3-4; PP. 301-308; BIBL. 4 REF.Article

HODGE ALGEBRASDE CONCINI C; EISENBUD D; PROCESI C et al.1982; ASTERISQUE; ISSN 0303-1179; FRA; DA. 1982; NO 91; 87 P.; ABS. FRE; BIBL. 3 P.Serial Issue

SOUS-ALGEBRES DE CARTAN D'UNE ALGEBRE DE MALCEV = CARTAN SUBALGEBRAS OF A MALCEV ALGEBRAMEGAHED NEFERTITI.1981; ; FRA; DA. 1981; 74 P.; 30 CM; BIBL. 26 REF.; TH. 3E CYCLE: MATH./MONTPELLIER 1/1981/662Thesis

POSITIVE LINEAR MAPS ON OPERATOR ALGEBRAS.EVANS DE.1976; COMMUNIC. MATH. PHYS.; GERM.; DA. 1976; VOL. 48; NO 1; PP. 15-22; BIBL. 12 REF.Article

SUR LES DEFORMATIONS DE L'ALGEBRE DE LIE H4.SL (2,C)SALAH HORCHANI.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 277; NO 3; PP. 201-203; BIBL. 7 REF.Serial Issue

REMARK ON THE INTEGRABILITY OF SOME REPRESENTATIONS OF THE SEMISIMPLE LIE ALGEBRAS.HAVLICEK M.1975; REP. MATH. PHYS.; NETHERL.; DA. 1975; VOL. 7; NO 1; PP. 85-86; BIBL. 4 REF.Article

OPERATEURS FERMES AFFILIES A UNE ALGEBRE DE VON NEUMANN.CORTET JC.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 1; PP. 53-55; ABS. ANGL.; BIBL. 1 REF.Article

ANNIHILATOR ALTERNATIVE ALGEBRASDE GUZMAN IP.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 107; NO 1; PP. 89-94; BIBL. 8 REF.Article

DIRECT DETERMINATION OF THE IWASAWA DECOMPOSITION FOR NONCOMPACT SEMISIMPLE LIE ALGEBRAS.CORNWELL JF.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 10; PP. 1992-1999; BIBL. 22 REF.Article

SUR LES ALGEBRES NORMEES NON ASSOCIATIVES = ON NON-ASSOCIATIVE NORMED ALGEBRASEL MALLAH MOHAMED LAMEI.1982; ; FRA; DA. 1982; 111 P.; 30 CM; BIBL. 33 REF.; TH.: SCI./MONTPELLIER 2/1982/700Thesis

ON COMMUTING C* ALGEBRAS OF OPERATORS.ARCHBOLD RJ.1976; MATH. SCAND.; DANEM.; DA. 1976; VOL. 38; NO 1; PP. 106-114; BIBL. 13 REF.Article

PROPERTIES OF LINEAR REPRESENTATIONS WITH A HIGHEST WEIGHT FOR THE SEMISIMPLE LIE ALGEBRAS.GRUBER B; KLIMYK AU.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 9; PP. 1816-1832; BIBL. 15 REF.Article

SEMISIMPLE GRADED LIE ALGEBRAS.PAIS A; RITTENBERG V.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 10; PP. 2062-2073; BIBL. 14 REF.Article

THE MAXIMAL SOLVABLE SUBALGEBRAS OF THE REAL CLASSICAL LIE ALGEBRAS.PERROUD M.1976; J. MATH. PHYS.; U.S.A.; DA. 1976; VOL. 17; NO 6; PP. 1028-1033; BIBL. 7 REF.Article

STRUCTURAL PARAMETERS OF SEMI-SIMPLE LIE ALGEBRAS.NDILI FN; CHUKWUMAH GC; OKEKE PN et al.1975; INTERNATION. J. THEOR. PHYS.; G.B.; DA. 1975; VOL. 13; NO 2; PP. 125-142; BIBL. 12 REF.Article

LES FORMALISMES FONDAMENTAUX DE L'ALGEBRE COMMUTATIVE.LAFON JP.1974; PARIS; HERMANN; DA. 1974; PP. (272P.); BIBL. 1 P.; ISBN 2705657592; (COLL. ENSEIGN. SCI. 20)Book

ANALYTIC CONTINUATION OF MOYAL AND OPERATOR ALGEBRASLORD EA; SHANKARA TS.1973; INTERNATION. J. THEOR. PHYS.; G.B.; DA. 1973; VOL. 7; NO 3-4; PP. 301-308; BIBL. 8 REF.Serial Issue

  • Page / 1014